# SDR CA030115005

- Difficulty date: January 15, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 19,499 hours, 5 cycles
- Engine: Cont O200A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 04118684
- Condition: Cracked
- Location: Fuselage
- Part time: 19,600 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DOOR POST SKIN EXTERIOR FOUND 0.5 INCH CRACK AT THE CENTRE OF THE CURVE CUTOUT AT THE FORWARD UPPER DOOR ON THE FUSELAGE.
